# SDR DHL200171201C

- Difficulty date: January 30, 2001
- Submitted: February 5, 2001
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Deformed
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO FLOOR D SUPPORT ANGLE DEFORMED AT STA 848.95.  REMOVED FLOOR SUPPORT ANGLE PER SRM 51-30-2.  FABRICATED NEW SUPPORT ANGLE PER SRM 53-10-5.  TREATED AND PRIMED PER SRM 51-10-2.  INSTALLED SUPPORT ANGLE PER SRM 51-30-2.
